MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® R PROX BODY PLASMA SPRAY X-SMALL MODULAR; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® R PROX BODY PLASMA SPRAY X-SMALL MODULAR; HIP COMPONENT
Model Number PPW38354
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, all (b)(6) medical components revised due to unknown reasons.Non-mpo explanted products: product id: 623-00-44f styker trident x3 polyethylene insert/ lot.Number: 07613327025422/ qty: (b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
PROFEMUR® R PROX BODY PLASMA SPRAY X-SMALL MODULAR
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19446499
Report Number3010536692-2024-00326
Device Sequence Number3264477
Product Code MRA
UDI-Device IdentifierM684PPW383541
UDI-PublicM684PPW383541
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K012091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPPW38354
Device Catalogue NumberPPW38354
Device Lot NumberW09358977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale